# SDR UALA2009041601098

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Part number: W39010218
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYDRO BAY WIRES W390-102-18 AND W 390-103-18 FOR L ENG T-R ISOLATION VALVE ARE CHAFED THROUGH SHIELDING.  REPLACED WIRES W390-102-18 AND W390-103-13 FROM PLUG D20118 REF BSWPM 20-61-11 TO JACK 4474J.  ASSY GROUNDS FOR SHIELD REF BSWPM 20-10-15, AND REASSEMBLE JACK REF BSWPM 20-61-11.
